MathSciNet Relay Station
MathSciNet bibliographic data
MR1200384 (94a:35017) 35B40 (35J60)
Díaz, G.; Letelier, R. Explosive solutions of quasilinear elliptic equations: existence and uniqueness. Nonlinear Anal. 20 (1993), no. 2, 97–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement